# SDR RAIA201103050002

- Difficulty date: March 5, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 24,131 hours, 21,884 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Loose
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A WING A/ICE FAIL MESSAGE IN ICING CONDITIONS.  AIRCRAFT MADE A RETURN FLIGHT TO IAD.  MAINTENANCE INSPECTED AND FOUND A LOOSE DUCT.  THE DUCT WAS RE-SECURED.  ANTI-ICE SYSTEM OPS CHECK WAS PERFORMED AND SYSTEM OPS CHECKED GOOD.
